My Holdings   Activate Remote Access

Manifolds and Differential Geometry


About this Title

Jeffrey M. Lee, Texas Tech University, Lubbock, TX

Publication: Graduate Studies in Mathematics
Publication Year 2009: Volume 107
ISBNs: 978-0-8218-4815-9 (print); 978-1-4704-1170-1 (online)
DOI: http://dx.doi.org/10.1090/gsm/107
MathSciNet review: MR2572292
MSC: Primary 53-01; Secondary 58-01

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Chapters

View full volume PDF